View Complete Reference

Fu, D, Shi, YQ and Su, W (2007)

A generalized Benfordís law for JPEG coefficients and its applications in image forensics

Proceedings of SPIE, Volume 6505, Security, Steganography and Watermarking of Multimedia Contents IX, San Jose, California, January 28 - February 1, 2007, pp. 65051L-65051L-11.

ISSN/ISBN: Not available at this time. DOI: 10.1117/12.704723



Abstract: ABSTRACT: In this paper, a novel statistical model based on Benfordís law for the probability distributions of the first digits of the block-DCT and quantized JPEG coefficients is presented. A parametric logarithmic law, i.e., the generalized Benfordís law, is formulated. Furthermore, some potential applications of this model in image forensics are discussed in this paper, which include the detection of JPEG compression for images in bitmap format, the estimation of JPEG compression Q-factor for JPEG compressed bitmap image, and the detection of double compressed JPEG image. The results of our extensive experiments demonstrate the effectiveness of the proposed statistical model


Bibtex:
@InProceedings {FuDSS07G, AUTHOR = {Fu, Dongdong and Shi, Yun Q. and Su, Wei}, TITLE = {A generalized Benfordís law for JPEG coefficients and its applications in image forensics}, BOOKTITLE = {Proceedings of SPIE, Volume 6505, Security, Steganography and Watermarking of Multimedia Contents IX}, YEAR = {2007}, VOLUME = {6505}, ORGANIZATION = {SPIE}, MONTH = {January 28--February 1}, URL = {http://web.njit.edu/~shi/PaperDownload/forensics/SPIE-BF-Law.pdf}, PAGES = {65051L-65051L-11}, DOI = {10.1117/12.704723}, }


Reference Type: Conference Paper

Subject Area(s): Image Processing